# SDR FDEA201012064599

- Difficulty date: December 6, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- Engine: Rroyce RB211*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Component: Door
- Component part number: 146N66031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN, HAS A DENT, APPROX BS 1435. EVALUATED DENT IAW SRM 52-30-01,DETAIL 6 AND FOUND OUT OF LIMITS IAW SRM 52-30-01, FIG 101, DETAIL 6; A/Y=20. HFEC NOTED NO CRACKS. CUT OUT SKIN IAW SRM 52-30-01,STEP 3.  REMOVED FASTENERS IAW SRM 51-40-02/ 52-30-01, STEP 2. FABRICATED REPAIR FILLER AND DOUBLER IAW SRM 52-30-01, FIG 201, TABLE 2, REPAIR NR 4. LOCATED AND DRILLED IAW SRM 51-40-05. REMOVED LEVELING COMPOUND FOR ACCESS. INSTALLED REPAIR WASHER, FILLER AND DOUBLER IAW SRM 51-40-02 / 52-30-01, FIG 201, REPAIR NR4.  RE-APPLIED LEVELING COMPOUND IAW SRM 52-32-00. REF EA F-5230-224 FOR TRACKING OF REPAIR TO AFT CARGO DOOR ASSY.; PN: 146N6603-1, SN: 000157. MAJOR REPAIR.
